Zoloft and Sexual side effects?
I have been on Zoloft for about a week now and have experienced some sexual side effects. I have read on askapatient.com that a lot of users say the side effects subside. Is this the case? And if so, how long will it take? Note I am only on a small dosage (50mg) per day.
- Anonymous1 decade agoFavorite Answer
I had sexual side effects on zoloft. They went away after a few weeks, but if you continue to have these problems talk to your doctor, and they will give a medication to make those side effects go away.Source(s): My brain...
- KathrynLv 44 years ago
Well, I can tell you from experience what the side effects for women are. Decreased libido, decreased ability to climax from intercourse, and literal impotence. Basically, no matter how great everything is, it just doesn't do anything for you. I've had some relief by adding a second drug with fewer sexual side effects. Good luck! It's a tough situation for both involved.
- cyanne2akLv 71 decade ago
It takes about 3 months.
- 1 decade ago
Im definatly not a professional.Personal experiance,the side-effects lasted about 5 weeks with me.Its your health,if its not working for you,tell them you want to try something else.
- How do you think about the answers? You can sign in to vote the answer.
- keanweanerLv 41 decade ago
had to get off them. no real desires at all. kicked the depression right in the face. said i was tired of having medicine control who i was. stopped taking it cold turkey and never took anything again.
god controls my life now - not pills
- ladders_to_fireLv 51 decade ago
My husband hated the drop in libido and it didn't improve after 3 months, so he switched meds.